# SDR SWIA201230944

- Difficulty date: May 21, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 29,163 hours, 40,905 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 STRINGER IS CRACKED JUST INBOARD OF NR 3 FUEL PANEL.  (C-CHECK)  REPAIRED STRINGER NR 8 IN REFERENCE TO SRM.
